SoberRecovery : Alcoholism Drug Addiction Help and Information

SoberRecovery : Alcoholism Drug Addiction Help and Information (https://www.soberrecovery.com/forums/)
-   Substance Abuse (https://www.soberrecovery.com/forums/substance-abuse/)
-   -   tramadol worst drug ever (https://www.soberrecovery.com/forums/substance-abuse/237047-tramadol-worst-drug-ever.html)

sunnydaysoon 09-21-2011 09:26 PM

tramadol worst drug ever
 
hi new here. quick stats tramadol user 4 months 4-6 aday (200-300mg).tapered off and quit altogether 16 days ago. FEEL TERRIBLE STILL very anxious, bad sinus problems, dizzy and weak. how long will this last? at wits end :( the anxiety is the worst i just dont feel right. im glad i quit when i did this is the worst drug ever

Dee74 09-21-2011 09:31 PM

Welcome sunnydaysoon :)

I have no experience myself, but there's a lot of members here who've had problems with this drug. You'll find a lot of support here.

Have you spoken to a Dr at all?

D

sunnydaysoon 09-21-2011 09:46 PM

hi yes my dr blew me off, gave me a book to read on anxiety. said trams werent bad its just me. looking for a new doctor. i just want to feel better. ill never ever take them again. i hope this doesnt last forever :(

Dee74 09-21-2011 10:08 PM

I hope you find a better Dr, for sure :)

D

Nightsd 09-22-2011 02:29 AM

It definitely won't last forever. You can make it. Stay tough. I know tram can be pretty tough but you're past the worst of it. Better days lay ahead.

IWILLBFREE 09-22-2011 11:15 AM

Sunnydaysoon, Welcome to SR :)

I am on day 31 from quitting Tramadol at 1000mg a day. I promise you it gets better! You are not only having withdrawal from an opioid at this point, but also an SSRI withdrawal syndrome. That's why you're feeling so much anxiety. I would definitely try finding another DR! You could even try a psych DR. Alot of psych Dr's have knowledge of Tramadol that regular MD's don't bc it was originally made to be an antidepressant, and then later was found to be so useful for pain that that's what it's primary use is today. Or if you don't want to go that route and you just wait it out, know that the anxiety is most likely coming from that, and it will eventually go away :) Hang in there!! Post as much as you need to, this is a great place to get support!

IWBF

CarolD 09-22-2011 05:36 PM

welcome...:wave:

oxyious 09-26-2011 02:27 PM

I think when you quit anything that messes with your seretonin (and other chemicals), weakness is always a foremost symptom. I was weak for quite a while. I'm 39 and could barely make it up my stairs, but it does get better.

SgtFCAmerica 09-28-2011 10:18 AM

I messed around with those little bastards myself, they are horrible!!! I would take between 20-30 a day and they would really do nothing for me except make me anxious and twitch at night! A good diet and exercise will make you feel much, much better, much faster!

UAreMySunShine 10-02-2011 11:55 AM

Hi!
 
Wow-I totally agree!! Tramadol is the worst to get off of-BUT IT CAN BE DONE!!! I was taking around 15-20 or more a day for about 2 years. The depression, in my opinion, is the worst part of detox. Tramadol is SUCH A DANGEROUS DRUG.
Keep on trucking-it DOES get better and YOU CAN DO THIS!!!
:gaah

daprevster81 10-06-2011 09:09 PM

I actually used trams when I had no percs it doesn't help with pain but it helps with the wd symptoms

SB686 11-05-2011 02:19 PM

Quote:

Originally Posted by sunnydaysoon (Post 3112712)
hi new here. quick stats tramadol user 4 months 4-6 aday (200-300mg).tapered off and quit altogether 16 days ago. FEEL TERRIBLE STILL very anxious, bad sinus problems, dizzy and weak. how long will this last? at wits end :( the anxiety is the worst i just dont feel right. im glad i quit when i did this is the worst drug ever


Sunndaysoon, I have been addicted to Tramadol and am thankfully now clean.

Lemme lay it down for you:

Tramadol is indeed the worst drug ever, I was on a dose of 225mg, I started recreational use and I loved how it took off after 30 - 50 minutes and the opiate action started making love to your brain and telling you everything is alright, you're safe from all the BS surrounding you. You're strong and impenetrable, that's how it made me feel.

We're not strong or impenetrable on Trama, I learned this the hard way.

During April of '11 I was popping 1 pill a day, I took a break of one or two days, fast forward to August '11, the last two weeks of which I was popping two per day, after around July I was doing it daily, come September 1st I could not score any, I went home and drank till I fell asleep.

The first 5 days were horrible, pain as bright as the sun engulfed me, it was a major effort to move from the my bed to the bathroom, why are tears streaming down my face? Because my brain is now totally confused at the lack of Trama and doesn't know what chemicals to release now that it's gone.

After around a week it was a bit better, after 2 weeks I was 100% better and back to normal.

The withdrawal is not something I would wish on anyone, not even my worst enemies.


It does get better, and there is a light at the end of the nasty tunnel that is Trama addiction.

Sending you much positive vibes, be strong and do not give in to the false sense of comfort, you can and will defeat this.


All the best.

tlady 11-10-2011 08:20 PM

that is scary I have been taking 300 to 450 a day for almost 1 year and the other night have ran out and did not take it that night and I thrashed around the entire night. Please tell me is there anything that can help with the wd's that I can take for sleep and energy. I know that I will break if I have another night like that. It was the most frustrating thing I have ever experienced..


All times are GMT -7. The time now is 09:00 PM.